Sexually Transmitted Diseases/Penile Redness and Burning- STI?
About a year ago, I had an encounter with an escort. The condom broke. I had an odd tingling sensation in my penis for about a week after that. Nothing I would describe as burning, and no discharge or other symptoms.
The symptoms passed in about a week, and I thought nothing further of it... until August. After an aggressive masturbation session without lube, I developed a tiny bubble and redness on the underside of my penis. That's when the tingling sensation returned.
My doctor diagnosed this as contact dermatitis. I did not share the previous details with him. In hindsight, this would have been a good idea. He suggested I use over-the-counter hydrocortisone cream.
I told him about the tingling sensation, and he asked if it worsened during urination. It does not, and I told him so. The tingling (almost a burning) comes and goes at random.
The tiny bubble cleared quickly, and has not come back. However, the redness did not clear. Several weeks later, I went back to the doctor and received a prescription for hydrocortisone 2.5%. This was similarly ineffective.
After two more weeks, the redness had not cleared, and I still had the same tingling in the urethra. I returned to the doctor. He suggested it might be a yeast infection. He prescribed clotrimazole 1% and suggested I use zinc oxide on the redness. In addition, I took an over-the-counter Oral yeast infection pill.
The combination has helped somewhat. The redness started clearing after several days, and turned into a more subdued pink. This pink region mostly disappears during erection. Unfortunately, I can only upload two pictures.
However, the mild urethral burning persists. Yesterday, I had a filmy white discharge while urinating. It was extremely small, and has not recurred.
I am returning to my doctor on Monday, and plan to disclose all of these details. (Something I should have done in early-August). However, armed with this information, what do you think?
I should also note that I was treated with antibiotics for an ear-infection nine months ago. I was also given a general checkup with blood-test and urinalysis in April. The checkup did not include STI-testing specifically, but did also not indicate anything unusual.
The "bubble" is a pimple from what I can tell (nothing serious) and the "pink area" is your frenulum, which is an anatomical structure and is supposed to be there! It "disappears" during erection because when the penis fills with blood it elongates the tissue with it and you just think it disappears. All it is as an extension of your foreskin-nothing more. As for your symptoms, I think you're overmedicating a problem that no longer exists and you're experiencing penile dryness and likewise messing with your internal biochemistry. The presence of discharge in your urine stream is undeniably abnormal so YES DISCLOSE EVERYTHING to your doctor and I would ask him if its wise to cease what medications you are taking at this point because I think you're overdoing it. It's entirely normal to develop friction abrasions from masturbating or having intercourse without lubricant or a lubricated barrier method. You're rubbing your skin off, so yes it will be red and irritated; that's normal too and you can treat it with hydrocortisone. He was right about all those things, but you should have stopped taking it after a couple days-not continued. If you have further questions please ask your physician because I think you're fine.